advertisement
Question
Posted by: Dsis | 2004/10/01

Cloting During Mestruation

I have been off the pill for 3 months now the first month i had terrible pains when i was on my period then I decided to drink Essence of lifethe second time round and I have my period just fine now the problem is this month its the second time im haveing a period and this time its not blood its thick dark clots comming out what should i do please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like you have heavy periods. I suggest seeing a gynae for an opinion

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Dsis | 2004/10/01

It is detox a stape (herbal) that has calming and soothing effect and it helps with pain as well

Reply to Dsis
Posted by: Golly | 2004/10/01

Dsis,
I don't think it is something to worry about. I think your body is "spring cleaning" after the pill and getting rid of all the waste that accumulated. (the dark colour is indicative of old blood).

I'm unfamiliar with Essence of Life. What product is that and what does it contain? Is it a detox type of herbal product?

Reply to Golly

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement